# SDR USAA2009061891505

- Difficulty date: June 18, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 77
- Aircraft time: 63,197 hours, 28,216 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664105
- Part serial: A5151
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C7 - EES - L-1 DOOR SLIDE COVER RELEASE STRAP CONNECTION HOOKS BROKEN.  REPLACED L-1 DOOR SLIDE.
